# SDR FDEA202503200465

- Difficulty date: March 20, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N175FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63106
- Aircraft time: 9,209 hours, 4,545 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587433
- Condition: Cracked
- Location: Zone 200
- Part time: 9,209 hours, 4,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEC 45 FLOOR PANEL 241ZFF WITH TEMPORARY REPAIR MAIN DECK SEC 45 FLOOR PANEL 241 ZFF WAS REPAIRED I.A.W 767 SRM 53-00-50-2R PAR 4-B FIG.   201 SHEET 2 REV:90 AUG 15/2024
